# SDR 20010502CW007

- Difficulty date: April 3, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N392AL
- Make and model: Bell 214ST
- Aircraft serial: 28114
- Engine: Ge CT71
- System (JASC): 3340 · Exterior Lighting
- Part: Relay
- Part number: 4609383
- Condition: Malfunctioned
- Location: Search Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COOL DOWN AFTER LANDING, AN ELECTRICAL SMELL WAS NOTED.  SEARCH LIGHT RELAY WAS FOUND TO BE THE CAUSE OF THE SMELL.
